# SDR YENA2025031700263

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 6,919 hours, 1,051 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,919 hours, 1,051 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 636D0002517
- Part serial: 250965
- Condition: Failed
- Location: Engine-1
- Part time: 14,690 hours, 4,748 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#424, LAX-JFK. (ETOPS) ' AFTER ENG 1 RUN, POST FLIGHT REPORT INDICATES ENG 1 A.ICE DOWNSTREAM FAULTING; REMOVED & REPLACED #1 ENG LOWER ANTI-ICE VALVE IAW AMM 30-21-51. OPS CHECK CHECK. NO FAULTS NOTED.'
